Various approaches to products of residue currents
Artikel i vetenskaplig tidskrift, 2013

We describe various approaches to Coleff-Herrera products of residue currents Rj (of Cauchy-Fantappiè-Leray type) associated to holomorphic mappings fj. More precisely, we study to which extent (exterior) products of natural regularizations of the individual currents Rj yield regularizations of the corresponding Coleff-Herrera products. Our results hold globally on an arbitrary pure-dimensional complex space.

Författare

Richard Lärkäng

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Håkan Samuelsson Kalm

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Journal of Functional Analysis

0022-1236 (ISSN) 1096-0783 (eISSN)

Vol. 264 1 118-138

Ämneskategorier

Matematik

Matematisk analys

DOI

10.1016/j.jfa.2012.10.004

Mer information

Skapat

2017-10-07